MAUDE Adverse Event Report: CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number 67005400
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 80¿s female with history of coronary artery disease and recent chest pain.Procedure: balloon angioplasty and stent placement.The cordis catheter was kinked (visible in package) and not used on patient.Manufacturer response for catheter, percutaneous, vista brite tip (per site reporter).Will obtain.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key15292876
Report Number15292876
Device Sequence Number12547514
Product Code DQY
UDI-Device Identifier20705032020166
UDI-Public(01)20705032020166(17)250331(10)18105887
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/11/2022
Report Date (Section F) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67005400
Device Catalogue Number67005400
Device Lot Number18105887
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/25/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight76 KG
Date Report Sent to FDA08/11/2022